Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 194, NWS Atlanta, GA

June 26, 2010Bibb County, Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2010, 9:08 PM EDT for Bibb County, Twiggs County, Wilkinson County, Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 9:08 PM EDT (01:08 UTC)
Expired
Jun 26, 2010, 10:00 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:25 PM EDTTSTM WND DMG10 Wnw Jeffersonville, GATREE DOWN ALONG SGODA RD
Jun 26, 9:40 PM EDTTSTM WND DMGN Jeffersonville, GA3 OTHER TREES DOWN ACROSS RURAL PORTIONS OF THE COUNTY...ONE ALONG HWY 18.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1823 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WUUS52 KFFC 270108
SVRFFC
GAC021-289-319-270200-
/O.NEW.KFFC.SV.W.0194.100627T0108Z-100627T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BIBB COUNTY IN CENTRAL GEORGIA
  NORTHERN TWIGGS COUNTY IN CENTRAL GEORGIA
  WEST CENTRAL WILKINSON COUNTY IN CENTRAL GEORGIA

* UNTIL 1000 PM EDT

* AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
  JEFFERSONVILLE...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FITZPATRICK...RIPLEY...MYRICKS MILL AND MARION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3282 8327 3269 8332 3260 8343 3277 8360
      3284 8351 3287 8343
TIME...MOT...LOC 0108Z 295DEG 7KT 3280 8347

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:27 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 26, 7:27 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SAT JUN 26 2010

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
A WEAK BOUNDARY REMAINS SITUATED ACROSS NORTH GEORGIA TODAY...AND
IT...COMBINED WITH VORT MAX OVER NE AL...WILL ACT AS THE TRIGGERING
MECHANISM FOR ENHANCED DIURNAL CONVECTION THIS AFTERNOON. MORNING
CLOUD COVER OVER NW GA HAS PREVENTED TEMPERATURES TO WARM AS QUICKLY
AS EXPECTED...AND HAS HINDERED THE START OF THE AFTERNOON
ACTIVITY IN THAT AREA. SCATTERED THUNDERSTORMS ARE EXPECTED FOR
TODAY...WITH SOME ACTIVITY ALREADY PRESENT ALONG THE GA/SC LINE
AND NEAR COLUMBUS AND MACON. WITH MODERATE INSTABILITIES AND LITTLE
SHEAR EXPECTED THROUGH THE WEEKEND...EXPECT PULSE DIURNALLY DRIVEN
SUMMERTIME CONVECTION EACH DAY...WITH THE PRIMARY HAZARDS BEING
CLOUD TO GROUND LIGHTNING AND DAMAGING WINDS. SOME OF THESE STORMS
COULD BE SEVERE.

MODELS CONSISTENT WITH THE POSITION OF THE HIGH PRESSURE RIDGE
THROUGH THE SHORT TERM...WITH THE WEAK BOUNDARY DRAPED ACROSS
GEORGIA INTO NEXT WEEK. LOW PRESSURE OVER THE NORTHERN PLAINS SUNDAY
QUICKLY MOVES AND DEEPENS OVER THE GREAT LAKES BY EARLY MONDAY. THIS
WEEKS PREVAILING WEST WINDS BECOME SOUTHWEST BY LATE SUNDAY...
PULLING ADDITIONAL MOISTURE FROM THE GULF OF MEXICO ACROSS THE
SOUTHEAST. WITH BETTER INSTABILITIES INTO NEXT WEEK...HAVE CONTINUED
WITH CHANCE POPS SUNDAY AND MONDAY.

TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE SHORT
TERM...WITH HIGHS STILL IN THE 90S. SUNDAY WILL BE 17 DAYS OF AT OR
ABOVE 90 DEGREE TEMPERATURES FOR THE ATLANTA AREA. THIS
STRETCH...BEGINNING JUNE 11...RANKS IN THE TOP 25 MOST CONSECUTIVE
DAYS AT OR ABOVE 90 DEGREES...WITH THE RECORD BEING 38 DAYS.
GUIDANCE HIGH TEMPERATURES SEEM A LITTLE WARM FOR SUNDAY...SO HAVE
GENERALLY GONE A COUPLE DEGREES COOLER THAN IT SUGGESTS.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE AFOREMENTIONED LOW WILL MOVE FROM THE GREAT LAKES TO NEW ENGLAND
INTO TUESDAY...DRAGGING WITH IT ANOTHER FRONTAL BOUNDARY. THIS
BOUNDARY KEEPS CHANCE POPS IN THE FORECAST THROUGH MIDWEEK WITH
SOUTHWEST FLOW OFF THE GULF PROVIDING AMPLE MOISTURE FOR
CONVECTIVE ACTIVITY. MODELS PUSH THE FRONT THROUGH GEORGIA AND
INTO NORTHERN FLORIDA BY THURSDAY...BUILDING HIGH PRESSURE IN
ACROSS THE SOUTHEAST BEHIND THE BOUNDARY. ECMWF KEEPS SOME
MOISTURE ACROSS EXTREME SE GA INTO THE WEEKEND...BUT WITH HIGH
PRESSURE AND NORTHWEST FLOW PREVAILING ACROSS MOST OF THE
STATE...EXPECT DRIER CONDITIONS INTO THE WEEKEND. CURRENT FORECAST
TENDS TOWARDS THE ECMWF RESOLUTION...AND 12Z RUN ONLY UPHOLDS THIS
DECISION. GFS GOES FOR A DIFFERENT SITUATION...SPLITTING AN AREA
OF LOW PRESSURE OFF FROM TS ALEX IN THE GULF...THEN DEEPENING THAT
LOW IN THE NORTHERN GULF THURSDAY AFTERNOON. THE GFS THEN DRAGS
THE LOW ACROSS N FL AND SE GA BEFORE PUSHING IT OUT INTO THE SOUTH
ATLANTIC BIGHT BY SATURDAY PM. IF THIS RESOLUTION UNFOLDS...POPS
WOULD GREATLY INCREASE OVER THE WEEKEND. FOR NOW...PREFER THE
ECMWF STORY...AND NO MAJOR CHANGES ARE EXPECTED IN THE LONG TERM
FORECAST. JUST GIVE THE GFS SOME TIME.

31
&&

.AVIATION...
OUTFLOW BOUNDARY FROM EARLIER NORTHEAST GA/CAROLINAS CONVECTION
SURGING SOUTHWESTWARD TOWARD THE METRO ATLANTA TERMINALS THIS
EVENING. BEHIND THIS BOUNDARY...THUNDERSTORMS HAVE ERUPTED...OVER
GWINNETT COUNTY. BOUNDARY SHOULD REACH PDK AROUND 00Z AND ATL NEAR
01Z. STILL A WINDOW OF POTENTIAL THUNDERSTORM ACTIVITY INVOF OF THE
AIRFIELD ESPECIALLY NEARER TO 01Z...OR PERHAPS SHORTLY THEREAFTER
FOR ATL. WINDS GENERALLY LIGHT FROM THE WEST THOUGH A BIT CHAOTIC
DUE TO THUNDERSTORMS THROUGH THE TAF VALID PERIOD...THOUGH EXPECT A
PERIOD OF NE WINDS BEHIND THIS APPROACHING BOUNDARY THIS EVENING FOR
THE METRO ATL TERMINALS. THUNDERSTORMS SHOULD REDEVELOP SUNDAY
AFTERNOON...WITH MOST LIKELY BETTER COVERAGE THAN TODAY.

07
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  93  73  93  71 /  20  40  20  50  40
ATLANTA         74  92  74  90  73 /  20  40  20  40  40
BLAIRSVILLE     65  88  68  88  69 /  20  40  30  50  40
CARTERSVILLE    69  93  70  91  68 /  20  40  30  50  40
COLUMBUS        75  95  75  92  74 /  20  50  20  50  40
GAINESVILLE     73  92  73  91  72 /  20  40  30  50  40
MACON           73  94  75  92  73 /  30  50  20  50  40
ROME            69  93  72  92  70 /  20  40  30  50  40
PEACHTREE CITY  69  92  72  91  69 /  20  40  20  40  40
VIDALIA         77  95  75  92  75 /  30  40  30  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 11:01 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT SAT JUN 26 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1101 AM EDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA.

.SYNOPSIS...
A WEAK SURFACE TROUGH OF LOW PRESSURE ACROSS NORTH GEORGIA WILL
DRIFT INTO CENTRAL GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE STRONG DAMAGING WINDS...CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAIN.

.DISCUSSION...
A SURFACE TROUGH OF LOW PRESSURE WILL MEANDER ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA TODAY...AND PROVIDE THE FOCUS FOR THUNDERSTORM
DEVELOPMENT DURING THE AFTERNOON AND EVENING HOURS. CAPES WILL INCREASE
TO 2500 TO 3000 THIS AFTERNOON ALONG WITH LIFTED INDEX VALUES
DECREASING TO -3 TO -6. THIS WILL BE SUFFICIENT FOR A FEW THUNDERSTORMS
TO REACH SEVERE LIMITS. THE MAIN STRONG TO SEVERE THUNDERSTORM THREAT
WILL OCCUR BETWEEN 2 PM AND 10 PM TODAY. THE CONVECTION SHOULD
GRADUALLY DISSIPATE BY MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING...EXCEPT
ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 26, 6:20 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT SAT JUN 26 2010

GAZ022-023-262245-
620 PM EDT SAT JUN 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN FAR
EASTERN FORSYTH AND WESTERN HALL COUNTIES UNTIL 645 PM EDT...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHESTATEE TO OSCARVILLE...MOVING SOUTHEAST
AT 15 MPH.

WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN CAN BE EXPECTED WITH THESE
THUNDERSTORMS.  IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING IS
OCCURRING WITH THESE THUNDERSTORMS.  RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 26, 6:53 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SAT JUN 26 2010

GAZ034-262345-
653 PM EDT SAT JUN 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN GWINNETT
COUNTY UNTIL 745 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFORD...MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH...HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.  RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 26, 7:16 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT SAT JUN 26 2010

GAZ034-270000-
716 PM EDT SAT JUN 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...HEAVY
RAIN...AND WIND GUSTS TO 45 MPH IN GWINNETT COUNTY UNTIL 800 PM
EDT...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS IN GWINNETT COUNTY...ONE LOCATED JUST
SOUTHEAST OF BUFORD...ANOTHER NEAR SUWANEE...AND A THIRD DEVELOPING
BETWEEN DACULA AND LAWRENCEVILLE.  THE THUNDERSTORMS WERE MOVING
SOUTH AT 5 MPH.

VERY HEAVY RAIN AND FREQUENT TO EXCESSIVE CLOUD-TO-GROUND LIGHTNING
CAN BE EXPECTED WITH THESE THUNDERSTORMS.  WIND GUSTS TO 45 MPH WILL
ALSO BE POSSIBLE...WHICH COULD BLOW DOWN SMALL OR WEAK TREES AND
AFFECT POWER LINES AS WELL AS BLOW ABOUT OTHER LIGHT WEIGHT
UNSECURED OBJECTS.  RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

19
Special weather statement, Jun 26, 7:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT SAT JUN 26 2010

GAZ059-270030-
758 PM EDT SAT JUN 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JASPER
COUNTY UNTIL 830 PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING JUST WEST OF MONTICELLO...MOVING EAST
AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE THAT NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ARE OCCURRING WITH THIS THUNDERSTORM. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 26, 8:37 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT SAT JUN 26 2010

GAZ071>073-270115-
837 PM EDT SAT JUN 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES...
BALDWIN AND MONROE COUNTIES UNTIL 915 PM EDT...

AT 833 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WAYSIDE...MOVING EAST AT 10
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JONES...BALDWIN AND MONROE COUNTIES...
INCLUDING AREAS AROUND WAYSIDE...ROUND OAK...BRADLEY...CLINTON...
BLOUNTSVILLE...GRAY...MOUNTAIN SPRINGS...POSTELL...GREENBERRY
CROSSROADS...JAMES...HADDOCK AND GRISWOLDVILLE. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 26, 8:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT SAT JUN 26 2010

GAZ082-083-095-096-107-270115-
844 PM EDT SAT JUN 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PULASKI...
BLECKLEY...HOUSTON...TWIGGS AND BIBB COUNTIES UNTIL 915 PM EDT...

AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ELBERTA...MOVING EAST AT 15 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI...BLECKLEY...HOUSTON...TWIGGS AND
BIBB COUNTIES...INCLUDING AREAS AROUND HOUSTON LAKE...ELBERTA...
WARNER ROBINS...ROBINS AIR FORCE BASE...BONAIRE...SAND BED...
KATHLEEN...MAGNOLIA...ROYAL...DISTRICT PATH...TARVERSVILLE...
JEFFERSONVILLE...MARION AND BULLARD. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 10:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Johnson, Laurens, Washington, Wilkinson43 min
Jun 27, 1:33 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee42 min
Jun 27, 2:45 PM EDTSevere Thunderstorm WarningFFCMarion30 min
Jun 27, 3:35 PM EDTSevere Thunderstorm WarningFFCDooly40 min
Jun 27, 4:17 PM EDTSevere Thunderstorm WarningFFCBleckley, Pulaski28 min
Jun 27, 4:32 PM EDTSevere Thunderstorm WarningFFCDodge43 min
Jun 27, 4:59 PM EDTSevere Thunderstorm WarningFFCLaurens46 min
Jun 27, 5:07 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup38 min
Jun 27, 5:41 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen, Wheeler49 min
Jun 27, 6:21 PM EDTSevere Thunderstorm WarningFFCToombs22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.